# SDR CALA2021011100034

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 53,607 hours, 19,268 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Restrictor Valve
- Condition: Obstructed
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

FEEL DIFF PRESS LIGHT, PER FLIGHT CREW FEEL DIFF LIGHT EXTINGUISHED AFTER LANDING.  PERFORMED FIM TASK 27-31-00-810-815 STEP E(7).  CLEANED DEBRIS FROM LT ELEVATOR RESTRICTOR VALVE.  UNABLE TO COMPLETE ISLOLATION PROCEDURE "C" LIFT EQUIP UNAVAILABLE 1-00-700-811.  NOTE ALL FAULTS FOUND.  0-730-801 AND FEEL DIFFERENTIAL PRESSURE LIGHT TEST, PER AMM 27-3 -31-17-170-801 AND VERIFY PITOT HEATER OPERATION, PER AMM 30-31-0 TECH SUPPORT REQUEST: ALSO DO ELEV PITOT SYSTEM FLUSH, PER AMM 27 UPDATE: TEMPERATURE CHECK ON BOTH PITOT AND LEFT SIDE READS LITTLE LOWER THAN RIGHT 10 FEET AWAY.  RIGHT SIDE READS.  137 DEGREE AND LEFT 128 DEGREE.  JUST INFORMATION.  PERFORMED ELEVATOR PITOT SYSTEM FLUSHING, PER AMM 27-31-17-170-801.  CLEARED DEBRIS OUT OF LEFT ELEVATOR PITOT, OPERATIONS AND LEAK CHECKS GOOD.  PERFORMED ELEVATOR PITOT HEATER TEST, PER AMM 30-31-00-730-801, CHECKS NORMAL.  PERFORMED FEEL DIFFERENTIAL PRESSURE LIGHT TEST, PER AMM 27-31-00-700-811 SYSTEM OPERATES CORRECTLY W/NO FAULTS NOTED.  OK FOR SERVICE.
